# SDR AUS20031311

- Difficulty date: December 27, 2003
- Submitted: March 1, 2004
- Operation: General aviation
- Make and model: Boeing 747438
- Engine: Ge CF680C2*
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Failed
- Location: Nr 3
- Stage of operation: CR
- How discovered: O
- Nature of condition: E, J
- Precautionary procedure: E

## Discrepancy

(AUS) NR 3 ENGINE FAILED. SUSPECT HAIL INGESTION.
